Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 23, 2011, 7:49 PM EDT for Erie County, Pennsylvania. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 7:49 PM EDT (23:49 UTC)
- Expired
- May 23, 2011, 8:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Erie County, PA
The radar
The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 8:08 PM EDT | TSTM WND DMG | Erie, PA | 2 TREES DOWN IN ERIE. NUMEROUS BRANCHES DOWN. |
| May 23, 8:20 PM EDT | HAIL 0.75 | Erie, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
654
WUUS51 KCLE 232349
SVRCLE
PAC049-240045-
/O.NEW.KCLE.SV.W.0058.110523T2349Z-110524T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
749 PM EDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ERIE COUNTY IN NORTHWEST PENNSYLVANIA
* UNTIL 845 PM EDT
* AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF ERIE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
ERIE...
NORTH EAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4226 7975 4205 7977 4199 8029 4206 8031
4210 8019 4217 8012 4217 8008 4215 8008
4215 8004 4222 7993 4221 7992 4223 7989
4223 7985 4227 7979
TIME...MOT...LOC 2349Z 258DEG 42KT 4210 8018
$$
MULLEN3 follow-up statements
301 WWUS51 KCLE 240021 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 821 PM EDT MON MAY 23 2011 PAC049-240045- /O.CON.KCLE.SV.W.0058.000000T0000Z-110524T0045Z/ ERIE PA- 821 PM EDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTHERN ERIE COUNTY IN NORTHWEST PENNSYLVANIA... AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES SOUTHWEST OF NORTH EAST...OR NEAR ERIE...MOVING EAST AT 45 MPH. REPORTS OF STRONG WIND GUSTS AND VERY HEAVY RAINS THE SOUTH SIDE OF ERIE. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL CENTRAL ERIE COUNTY AND RURAL EASTERN ERIE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING FOR NORTHERN OHIO. && LAT...LON 4206 8019 4226 7975 4205 7977 4201 8015 TIME...MOT...LOC 0020Z 268DEG 40KT 4205 8001 $$ THOMPSON
049
WWUS51 KCLE 240037
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
837 PM EDT MON MAY 23 2011
PAC049-240045-
/O.CON.KCLE.SV.W.0058.000000T0000Z-110524T0045Z/
ERIE PA-
837 PM EDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN ERIE COUNTY IN NORTHWEST PENNSYLVANIA...
AT 835 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER CENTRAL ERIE COUNTY...OR 14 MILES
SOUTHEAST OF ERIE...MOVING EAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM EDT TUESDAY MORNING FOR NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4209 8003 4224 7976 4218 7976 4205 7977
4203 7999
TIME...MOT...LOC 0037Z 268DEG 40KT 4204 7982
$$
THOMPSON919
WWUS51 KCLE 240046
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
846 PM EDT MON MAY 23 2011
PAC049-240056-
/O.EXP.KCLE.SV.W.0058.000000T0000Z-110524T0045Z/
ERIE PA-
846 PM EDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ERIE COUNTY IN
NORTHWEST PENNSYLVANIA EXPIRES AT 845 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM EDT TUESDAY MORNING FOR NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.
LAT...LON 4209 8003 4224 7976 4218 7976 4205 7977
4203 7999
TIME...MOT...LOC 0037Z 268DEG 40KT 4204 7982
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:47 PM EDT, 2 minutes earlier.
Area forecast discussion, May 23, 7:47 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 747 PM EDT MON MAY 23 2011 .SYNOPSIS... LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL LIFT NORTHEAST ACROSS EASTERN CANADA TONIGHT AND TUESDAY. THE ASSOCIATED COLD FRONT WILL SAG SOUTH ACROSS THE AREA EARLY TUESDAY. THE FRONT WILL THEN BECOME NEARLY STATIONARY. LOW PRESSURE WILL DEVELOP ON THE FRONT ON THURSDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE HOURLY FORECAST WILL SHOW SHOWERS AND THUNDERSTORMS ESSENTIALLY FORMING A LINE ACROSS NW OHIO AND MOVING EAST- SOUTHEAST ACROSS THE FORECAST AREA LATE THIS AFTERNOON THROUGH EARLY TONIGHT. DAMAGING WIND WOULD BE THE PRIME THREAT BUT IT IS COLD ENOUGH ALOFT FOR LOCALIZED LARGE HAIL AND THERE IS JUST ENOUGH SHEAR THAT WE CANNOT RULE OUT A TORNADO. THE LOW LEVEL MOISTURE IS HIGHER OVER NE OH/NW PA WITH MORE LOW CLOUDINESS SO THERE SHOULD CONTINUE TO BE LESS HEATING AND LESS CAPE AVAILABLE ALTHOUGH THERE IS SOMEWHAT MORE SHEAR IN THIS AREA. WE MAY SEE THE ACTIVITY DECREASE AS IT REACHES EXTREME NE OH/NW PA TONIGHT. AS WET AS IT HAS BEEN...ANY THUNDERSTORM DOWNPOUR COULD PRODUCE LOCALIZED FLOODING BUT THE ACTIVITY MAY MOVE THROUGH QUICKLY ENOUGH THAT A WIDESPREAD HEAVY BASIN AVERAGE RAINFALL IS UNLIKELY. WE WILL HAVE TO WATCH AS THE ACTIVITY MAY BECOME MORE WEST TO EAST ORIENTED TONIGHT STRUNG OUT AHEAD OF THE FRONT WITH HIGHER POTENTIAL FOR TRAINING. THAT SAID... THERE SHOULD BE A DIMINISHING OF THE ACTIVITY AS THE NIGHT WEARS ON. DO NOT EXPECT THE ACTUAL FRONT TO SAG SOUTH ACROSS THE LAKESHORE COUNTIES UNTIL THE WEE HOURS OF TUESDAY MORNING ALTHOUGH THE OUTFLOW FROM THE STORMS COULD SHIFT THE WIND OFF THE LAKE WELL IN ADVANCE OF THE FRONT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... TIMING OF THE NEXT ROUND (AND THE NEXT ROUND) OF SHOWERS/STORMS MAY BE PROBLEMATIC SINCE THE FRONT WILL NOT BE FAR TO THE SOUTH AND THERE COULD BE SHOWERS/SPRINKLES ALMOST ANYTIME IN THE VICINITY OF THE FRONT. THE MAJORITY OF THE SIGNIFICANT RAIN SHOULD STAY TO THE SOUTH TOMORROW AND THERE MAY BE THUNDERSTORM COMPLEXES TO THE SOUTH TO CUT OFF A LOT OF THE DEEP MOISTURE. WILL HAVE A CHANCE FOR SHOWERS ACROSS THE NORTH WITH SHOWERS LIKELY FROM AROUND THE ROUTE 30 CORRIDOR AND SOUTH. THE MODELS ARE SOMEWHAT IN AGREEMENT DEVELOPING A WAVE ON THE FRONT AND INCHING THE FRONT BACK NORTH ON WEDNESDAY INTO THURSDAY. NOT SURE IF IT WILL CLEAR THE LAKESHORE. I BET THAT WITH THE LOWEST SURFACE PRESSURES OVER THE PLAINS STATES THAT ON WEDNESDAY THE WIND WILL TRY TO STAY EAST NEAR THE LAKESHORE AND IN TOLEDO. THE FRONT MAY STILL BE NEAR THE LAKE SHORE ON THURSDAY. WITH THE SURFACE LOW APPROACHING THE THREAT OF SHOWERS/STORMS SHOULD GRADUALLY INCREASE...ESPECIALLY BY THURSDAY EVENING INTO FRIDAY. TEMPERATURES OF COURSE WILL BE TRICKY. THERE WILL BE A SIGNIFICANT DIFFERENCE WHERE THERE ARE CLOUDS AND A NORTH WIND...ESPECIALLY NEAR LAKE ERIE...COMPARED TO A SOUTH FLOW AND SOME SUNSHINE. WILL HAVE TO SPLIT THE DIFFERENCE FOR NOW AND WILL NOT GO AS COOL OR AS WARM AS IT MIGHT END UP BEING. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE GFS AND ECMWF ARE IN REASONABLY GOOD AGREEMENT MOVING ANOTHER LOW PRESSURE SYSTEM ACROSS THE LOWER LAKES ON FRIDAY...EVEN THOUGH THE ECMWF CONTINUES TO BE A BIT FURTHER NORTH WITH THE TRACK OF THE LOW. THIS WILL BE FOLLOWED AGAIN BY A SECOND LOW PRESSURE SYSTEM SATURDAY NIGHT...WITH THE TRACK OF THE ECMWF NOW MUCH FURTHER NORTH THAN THE GFS. TRIED TO TIME THE PRECIP WITH THE SYSTEMS BUT THAT IS A WAG AT BEST THIS FAR OUT. AFTER THIS HOWEVER...MODELS AGAIN IN CONFLICT. GFS FINALLY BUILDS HIGH PRESSURE OVER THE AREA ON MONDAY WHILE ECMWF IS MUCH SLOWER...HOLDING OFF THE HIGH UNTIL TUESDAY. MODELS HAVE BEEN TOO FAST WITH THE RIDGE YESTERDAY SO WENT WITH THE SLOWER ECMWF. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... STRONG TO SEVERE CONVECTION MOVING THROUGH THE AREA THIS EVENING. TWO AREAS AFFECTING THE REGION. ONE ALONG THE LAKE SHORE AND ANOTHER ABOUT TO MOVE INTO THE SOUTHERN TIER OF OUR AREA. FIRST AREA ABOUT TO GET HIT IS FINDLAY AND I ANTICIPATE THIS STORM COMPLEX WILL MOVE EAST TO MANSFIELD AND AKRON CANTON. STORM MAY STAY JUST SOUTH OF YOUNGSTOWN BUT THEY COULD GET HIT BY THE OUT FLOW. PROBLEM WITH SOUTHERN TIER STORMS IS POSSIBILITY OF 60 KNOT WIND GUSTS AND LARGE HAIL. MENTIONED THIS IN THE TAFS AT FDY, CAK AND YNG. STORMS WILL MOVE OUT OF THE AREA THIS EVENING AND THEN EXPECTING SOME LOW TO MID LEVEL CLOUDS ACROSS THE FORECAST AREA DURING THE NIGHT. THEN EXPECTING IMPROVEMENT TOMORROW DURING THE DAY TO VFR CONDITIONS. WINDS SHIFTING THROUGH THE PERIOD TO NORTH NORTHWEST. .OUTLOOK...NON VFR LIKELY AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY IN SHOWERS/STORMS. && .MARINE... SOUTH WINDS WILL CONTINUE ACROSS THE LAKE THIS EVENING ESPECIALLY ALONG THE SHORE. WILL KEEP SUSTAINED WINDS IN THE 15 TO 20 KNOT RANGE WITH SOME HIGHER GUSTS AHEAD OF APPROACHING COLD FRONT. THE COLD FRONT IS EXPECTED TO PUSH ACROSS THE LAKE BEGINNING TUESDAY MORNING SHIFTING WINDS TO THE WEST AND THEN NORTH ACROSS THE WESTERN HALF OF THE LAKE BY EARLY AFTERNOON...THEN SHIFTING WINDS LATER IN THE AFTERNOON ACROSS THE EASTERN HALF. THE FRONTAL BOUNDARY IS EXPECTED TO BECOME STATIONARY OVER THE OHIO VALLEY BY MIDWEEK AS ANOTHER LOW PRESSURE DEVELOPS OVER THE PLAINS. WINDS ACROSS THE LAKE WILL SHIFT TO THE EAST AND THE BOUNDARY WILL MOVE NEAR THE LAKE ON THURSDAY. THERE IS SOME UNCERTAINTY AS TO HOW FAR NORTH THE FRONT WILL GET LATER IN THE WEEK AS LOW PRESSURE MOVES OVER NORTHERN OHIO. FOR NOW BROUGHT THE FRONT OVER THE LAKE ON THURSDAY WITH SOME SOUTHEAST WINDS...BUT THEN TURNED WINDS MORE NORTHERLY ON FRIDAY LEANING MORE TOWARD GFS SOLUTION ON LOW TRACK AS WELL AS WELL AS SREF TREND TOWARD THURSDAY NIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...KOSARIK LONG TERM...DJB AVIATION...LOMBARDY MARINE...ABE
Hazardous weather outlook, May 23, 4:41 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 441 PM EDT MON MAY 23 2011 LEZ061-147>149-167>169-OHZ012>014-021>023-031>033-038-089-PAZ001>003- 242045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 441 PM EDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY LATE THIS EVENING INTO TONIGHT. DAMAGING WIND AND HAIL ARE LIKELY. THE RAIN COULD BE HEAVY WITHIN THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ143>146-162>166-OHZ003-006>011-017>020-027>030-036-037-047-242045- RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 441 PM EDT MON MAY 23 2011 ...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE LIKELY LATE THIS EVENING INTO TONIGHT. DAMAGING WIND AND HAIL ARE LIKELY. THE RAIN COULD BE HEAVY WITHIN THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142-242045- MAUMEE BAY TO RENO BEACH OH- 441 PM EDT MON MAY 23 2011 ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT. DAMAGING WIND AND HAIL ARE LIKELY. RAIN COULD BE HEAVY WITHIN THE STRONGER THUNDERSTORMS. THE RISK IS HIGHEST ACROSS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 23, 6:41 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST 3 W AMHERST 41.40N 82.29W
05/23/2011 E60 MPH LORAIN OH COUNTY OFFICIAL
60 MPH WIND GUST.
&&
MITCHELLLocal storm report, May 23, 7:08 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
708 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL ELYRIA 41.38N 82.11W
05/23/2011 E1.00 INCH LORAIN OH TRAINED SPOTTER
0659 PM TSTM WND DMG NORTH RIDGEVILLE 41.39N 82.02W
05/23/2011 LORAIN OH TRAINED SPOTTER
SEVERAL TREES AND TELEPHONE POLES DOWN ON CENTER RIDGE
ROAD.
0705 PM HAIL 1 E ELYRIA 41.38N 82.09W
05/23/2011 E1.25 INCH LORAIN OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 23, 7:20 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
720 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL ELYRIA 41.38N 82.11W
05/23/2011 E1.00 INCH LORAIN OH TRAINED SPOTTER
0713 PM HAIL 3 SW NORTH RIDGEVILLE 41.36N 82.06W
05/23/2011 E1.25 INCH LORAIN OH TRAINED SPOTTER
0713 PM HAIL NORTH OLMSTED 41.41N 81.92W
05/23/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0715 PM HAIL NORTH OLMSTED 41.41N 81.92W
05/23/2011 E1.75 INCH CUYAHOGA OH TRAINED SPOTTER
0715 PM TSTM WND DMG PARMA HEIGHTS 41.39N 81.76W
05/23/2011 CUYAHOGA OH TRAINED SPOTTER
SEVERAL BRANCHES DOWN
&&
MITCHELLLocal storm report, May 23, 7:24 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL PARMA HEIGHTS 41.39N 81.76W
05/23/2011 E1.25 INCH CUYAHOGA OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 23, 7:39 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL NORTH ROYALTON 41.31N 81.75W
05/23/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0729 PM TSTM WND DMG MIDDLEBURG HEIGHTS 41.37N 81.81W
05/23/2011 CUYAHOGA OH TRAINED SPOTTER
TREES DOWN
&&
MITCHELLLocal storm report, May 23, 7:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL TWINSBURG 41.32N 81.45W
05/23/2011 E1.00 INCH SUMMIT OH TRAINED SPOTTER
&&
MITCHELLNearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.